# SDR AALA2019101099008

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 61,746 hours, 23,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 8ABC EMERGENCY EXIT SIGN MISSING RED STRIP. MAINTENANCE REPLACED EMERGENCY EXIT SIGN COVER PER AMM 25-21-41.
